| Model Number |
AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the au480 clinical chemistry analyzer and replaced reference electrode and cleaned sodium electrode to resolve the issue.The fse performed calibration and quality control with acceptable results.The fse verified the analyzer resumed normal operation.The customer was satisfied and did not report further issues.Section a2, a3, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).Beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported getting erratic patient results for ion selective electrode (ise) including sodium, potassium and chloride involving their au480 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.